# SDR FDEA201408222289

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,656 hours, 14,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND THAT L1 SLIDE EMER LIGHT & L1 DOOR OVERHEAD EMER EXIT LIGHTS ARE INOPERATIVE AMM.  TROUBLE SHOT SYS, FOUND THAT BATTERY PACK WAS NOT SECURED TO THE M731 POWER SUPPLY CAUSING CONNECTION TO BE LOST.  REATTACHED & POSITIVELY SECURED BATTERY PACK.  ALL EMER LIGHTS OPERATIONS CHECKED NORMAL.  WORK ACCOMPLISHED IAW MM.
